# SDR SWAA2022051294785

- Difficulty date: April 15, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 291-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FWD SERVICE DOOR BEAR STRAP BTW BS 291.1 TO BS 294.5 AT LEVEL S-8R TO S-9R PASSENGER CABIN .   PERFORMED REPAIR ON FWD SERVICE DOOR BEAR STRAP BTW BS 291.1 TO BS 294.5 AT LEVEL S-6R TO S-10R PASSENGER CABIN IAW EA 22-153-01280;[07] PERFORMED REPAIR ON FWD SERVICE DOOR BEAR STRAP BTW BS 291.1 TO BS 294.5 AT LEVEL S-6R TO S-10R PASSENGER CABIN IAW EA 22-153-01280.
